# SDR AALA20170223016

- Difficulty date: February 23, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 49,132 hours, 24,460 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. FUMES IN CABIN DUE TO AUXILIARY POWER UNIT INGESTION OF HYDRAULIC FLUID. TIGHTENED B-NUT ON LEFT THRUST REVERSER CONTROL VALVE. ACCOMPLISHED APU WASH AND PACK BURNOUT IAW MCM 49-97-11 AND 21-92-12. OPERATIONAL CHECK GOOD.
